JournalsprimsVol. 43, No. 2pp. 443–459

A New Look at the Local Solvability Condition of Inhomogeneous Ordinary Differential Equations

  • Shinichi Tajima

    University of Tsukuba, Ibaraki, Japan
A New Look at the Local Solvability Condition of Inhomogeneous Ordinary Differential Equations cover
Download PDF

Cite this article

Shinichi Tajima, A New Look at the Local Solvability Condition of Inhomogeneous Ordinary Differential Equations. Publ. Res. Inst. Math. Sci. 43 (2007), no. 2, pp. 443–459

DOI 10.2977/PRIMS/1201011790